| Model Number |
E360 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator had a flow sensor error.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.A service provider replaced the flow sensor and the issue was resolved.The ventilator was tested and checked to be running normally.